I lost 4 stone on Topiramate & I know everyone reacts differently but since they've added slow release Sodium valproate to my little cocktail of meds Ive put on a load of weight ( googled the side effects ( there are no PIleaflets in the box ! Has Anyone else had this trouble ?
I had that weight gain happen to me with a med I was switched to for non neurological care. I was obese when I was told by a neuropsychiatrist that the weight gain was due to the medication. Once I was switched back to the former one I lost weight rapidly on a fiber enriched diet. Went from size52 pant waist to my present 44pant waist size. MUCH better. And buying pants is much cheaper now!
I’ve been on tegretol for nearly 15 years now it was the second tablet I got put on since the first one did not work out for me then the 3 others got added as my epilepsy got worse I’ve been ok with tegretol everyone is different with how they react to a certain tablet I would talk to your doctor it might settle down if you’ve just been put on them x x
I’ve been on keppra I don’t know if that put weight on me I got took off it because of tiredness x x
@A MyEpilepsyTeam Member My first neurologist was forced to retire in 2005 because the Alzheimer's had taken too much away from him. I just hope that none of the errors he made ended up killing one of his other patients because he was an excellent neurologist before he began losing his knowledge and memories.
We never share your personal information with anyone.